MathSciNet Relay Station
MathSciNet bibliographic data
MR1837786 94A60 (11T71 12E20)
Bailey, Daniel V.; Paar, Christof Efficient arithmetic in finite field extensions with application in elliptic curve cryptography. J. Cryptology 14 (2001), no. 3, 153–176.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement